# SDR SWIA202054375

- Difficulty date: October 13, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 33,672 hours, 33,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Door Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR TRACK BOTTOM SUPPORT CLIP AT FS 574 IS CRACKED.  C-CHECK RO 11/24/2020.  REMOVED AND REPLACED CLIP, IAW CRJ200 SRM.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
